MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SETS - 20" STANDARD-BORE IV EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXTENSION SETS - 20" STANDARD-BORE IV EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30202E
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6 investigation summary: a complaint of the wrong product being inside the box was received from the customer.No product or photo was returned by the customer.The customer complaint of packaging issue - mixed product could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 30202e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.E1.Address information was not able to be obtained, therefore, nj was used as a place holder.D.4 device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd extension sets - 20" standard-bore iv extension set has a different identification than the box.The following information was provided by the initial reporter: wrong products boxed in the case of product "case of item 30202e, in the case was item 22059e(12 ea.) " (per customer).

Brand Name
BD EXTENSION SETS - 20" STANDARD-BORE IV EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17078821
Report Number9616066-2023-01116
Device Sequence Number2250355
Product Code FPA
UDI-Device Identifier37613203011540
UDI-Public(01)37613203011540
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30202E
Device Catalogue Number30202E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown